# SDR 20001121SH004

- Difficulty date: October 17, 2000
- Submitted: November 21, 2000
- Operation: General aviation
- Aircraft: N74GW
- Make and model: Cessna 172S
- Aircraft serial: 172S8143
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Fuselage
- Part time: 559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL HAD CRACK APPROXIMATELY .75 INCH STARTING AT LOWER LEFT COWL MOUNT TOWARDS BATTERY BOX MOUNT.  CESSNA SB 98-53-02.  PERTAINS TO THIS SITUATION, BUT IS ONLY ON 172R MODEL.  (X)
